# SDR V0J2008F00001

- Difficulty date: September 9, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N227DH
- Make and model: Cessna 680CE
- Aircraft serial: 6800086
- Engine: Pwc PW306C
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 8912149
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ARC FROM GROUNDING STUD ON ENGINE SUPPORT FRAME TO SUPPORT FRAME ITSELF. THE SUPPORT FRAME WAS REPLACED WITH NEW IMPROPER BONDING BETWEEN LUG AND SUPPORT FRAME APPEARS TO BE THE CAUSE OF THE ARCING DAMAGE TO THE FRAME. (K)
